Journal of Geometric Analysis

, Volume 23, Issue 4, pp 1806–1817

Global Nonlinear Brascamp–Lieb Inequalities

Article

Abstract

We prove global versions of certain known nonlinear Brascamp–Lieb inequalities under a natural homogeneity assumption. We also establish a conditional theorem allowing one to generally pass from local to global nonlinear Brascamp–Lieb estimates under such a homogeneity assumption.

Keywords

Brascamp–Lieb inequalities Radon-like transforms 

Mathematics Subject Classification

44A12 44A35 

References

  1. 1.
    Barthe, F.: On a reverse form of the Brascamp–Lieb inequality. Invent. Math. 134, 335–361 (1998) MathSciNetCrossRefGoogle Scholar
  2. 2.
    Bennett, J., Bez, N.: Some nonlinear Brascamp–Lieb inequalities and applications to harmonic analysis. J. Funct. Anal. 259, 2520–2556 (2010) MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Bennett, J., Bez, N., Gutiérrez, S.: Transversal multilinear Radon-like transforms: local and global estimates. Preprint Google Scholar
  4. 4.
    Bennett, J., Carbery, A., Wright, J.: A nonlinear generalisation of the Loomis–Whitney inequality and applications. Math. Res. Lett. 12, 443–457 (2005) MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Bennett, J., Carbery, A., Christ, M., Tao, T.: The Brascamp–Lieb inequalities: finiteness, structure and extremals. Geom. Funct. Anal. 17, 1343–1415 (2007) MathSciNetCrossRefGoogle Scholar
  6. 6.
    Bejenaru, I., Herr, S.: Convolutions of singular measures and applications to the Zakharov system. J. Funct. Anal. 261, 478–506 (2011) MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Bejenaru, I., Herr, S., Holmer, J., Tataru, D.: On the 2d Zakharov system with L 2 Schrödinger data. Nonlinearity 22, 1063–1089 (2009) MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Bejenaru, I., Herr, S., Tataru, D.: A convolution estimate for two-dimensional hypersurfaces. Rev. Mat. Iberoam. 26, 707–728 (2010) MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Carlen, E.A., Lieb, E.H., Loss, M.: A sharp analog of Young’s inequality on S N and related entropy inequalities. J. Geom. Anal. 14, 487–520 (2004) MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Lieb, E.H.: Gaussian kernels have only Gaussian maximizers. Invent. Math. 102, 179–208 (1990) MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Ruiz, A., Vargas, A.: Partial recovery of a potential from backscattering data. Commun. Partial Differ. Equ. 30, 67–96 (2005) MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 2012

Authors and Affiliations

  1. 1.School of Mathematics, The Watson BuildingUniversity of BirminghamBirminghamUK

Personalised recommendations